# SDR CALA2022101402797

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 96,459 hours, 9,688 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 181799
- Condition: None
- Location: M33405
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H DR3 EMER PWR SUPPLY M33405 EMER LIGHT OPERATION TEST FAIL. TRANSFER REF NR HX WO.1163184 AND ORIGINATED BY EMP NO.V920592. LH DR3 EMER PWR RACK M33405 REPLACED AND INSTALLATION TEST CARRIED OUT RESULT NORMAL AS PER AMM 33-51-06. IDT INSPECTED BY HX136003.
